# SDR DALA2024011000400

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 50,691 hours, 26,405 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3130 DOOR L EMERGENCY EXIT LIGHT CAMO ON INTERMITTENTLY LAST HOUR OF FLIGHT. CORRECTIVE ACTION: ADJUSTED COVER FLAP TAGET CLEARANCE IAW A319 MM 52-71. (5095322)
